MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175116P0
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 24k30.(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that during an aneurysm procedure, the surgeon and the nurses experienced that threads from the prosthesis simply fell down onto the operation field and the patient and before being removed.The involved device is available for examination the prosthesis was cut with scissors.Complaint #(b)(4).
 
Event or Problem Description
(b)(4).
 
Additional Manufacturer Narrative
Correct data: block d4 it was identified that the unique device identifier (udi) reported in the initial submission (initial mdr #1640201-2025-0000017 submitted on 04-july-2025) was incorrect due to a data entry error.Therefore, the udi has been corrected in this follow up report.Additional manufacturer narrative: (10/4248) a fragment of the involved device was returned to intervascular for examination then sent to an external and independent laboratory.The macroscopic analysis of explant did not reveal any macroscopic defects in textile structure before washing the explant.No fraying was observed during the analysis.(4112/4248) the case and its investigation have been reviewed by the medical affairs department who concluded that it is likely that the loose threads observed by the surgeon after cutting the graft are due to the use of scissors instead of low temperature disposable cautery as indicated in the ifu.(4110/213) the actual occurrence rate was calculated for similar events on the hemashield products for the period 01-sept-2024 to 30-aug-2025.The observed occurrence rate for the identified risk was 0,001% , which is compliant with the requirement of being less than or equal to the anticipated maximum occurrence rate of 0.001%.(67/18) based on the investigation findings, it is concluded that the loose threads observed by the surgeon after cutting the graft are likely due to the use of scissors instead of a low-temperature disposable cautery as indicated in the ifu.Nevertheless, the product analysis did not reveal the presence of the reported threads.To be noted that per instruction for use of hemashield platinum woven vascular grafts, due to their intrinsic weaving pattern, woven grafts are more prone to fraying.The warning section states that woven grafts should not cut with scissors or scalpels to limit the risk of graft fraying.In addition, the section directions for use of the ifu states the following: ¿as with all the woven products, the hemashield platinum woven vascular grafts should be cut with a low-temperature disposable cautery (e.G., 900°f / 500°c) to minimize fraying.'.

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22427936
Report Number2242352-2025-00799
Device Sequence Number3152746
Product Code MAL
UDI-Device Identifier00384401018018
UDI-Public(01)00384401018018
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
Report Date (Section F) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175116P0
Device Catalogue NumberM00202175116P0
Device Lot Number24K30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/02/2025
Event Location Hospital
Date Report to Manufacturer10/27/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/27/2025